UM  > Faculty of Science and Technology
The representation of meromorphic solutionsfor a class of odd order algebraic differentialequations and its applications
Zifeng Huang; Liming Zhang; Qiuhui Chen; Wenjun Yuan
2014-02-03
Source PublicationMathematical Methods in the Applied Sciences
ISSN0170-4214
Volume37Issue:10Pages:1553-1560
Abstract

In this paper, we employ the Nevanlinna's value distribution theory to investigate the existence of meromorphic solutions of algebraic differential equations. We obtain the representations of all meromorphic solutions for a class of odd order algebraic differential equations with the weak 〈p,q〉and dominant conditions. Moreover, we give the complex method to find all traveling wave exact solutions of corresponding partial differential equations. As an example, we obtain all meromorphic solutions of the Kuramoto–Sivashinsky equation by using our complex method. Our results show that the complex method provides a powerful mathematical tool for solving great many nonlinear partial differential equations in mathematical physics.

KeywordDifferential Equation Exact Solution Meromorphic Function Elliptic Function
DOIdx.doi.org/10.1002/mma.3053
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000337595500013
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Science and Technology
Corresponding AuthorWenjun Yuan
Affiliation1.School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2.Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510420, China
3.Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006,China
4.Faculty of Science and Technology, University of Macau, Macau 3001, China
Recommended Citation
GB/T 7714
Zifeng Huang,Liming Zhang,Qiuhui Chen,et al. The representation of meromorphic solutionsfor a class of odd order algebraic differentialequations and its applications[J]. Mathematical Methods in the Applied Sciences,2014,37(10):1553-1560.
APA Zifeng Huang,Liming Zhang,Qiuhui Chen,&Wenjun Yuan.(2014).The representation of meromorphic solutionsfor a class of odd order algebraic differentialequations and its applications.Mathematical Methods in the Applied Sciences,37(10),1553-1560.
MLA Zifeng Huang,et al."The representation of meromorphic solutionsfor a class of odd order algebraic differentialequations and its applications".Mathematical Methods in the Applied Sciences 37.10(2014):1553-1560.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zifeng Huang]'s Articles
[Liming Zhang]'s Articles
[Qiuhui Chen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zifeng Huang]'s Articles
[Liming Zhang]'s Articles
[Qiuhui Chen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zifeng Huang]'s Articles
[Liming Zhang]'s Articles
[Qiuhui Chen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.